Stochastic m-Point Cauchy Problem for Parabolic Equation with Semi-Wiener Perturbations
- 4 Downloads
The authors consider the problem of the existence, with probability 1, of Green’s function of a stochastic m-point Cauchy problem for a higher-order parabolic equation with white noise perturbations taken with negative values only. Estimates are obtained in spaces of functions whose norm contains the mathematical expectation.
Keywordsm-point Cauchy problem existence with probability 1 Ito’s formula Green’s function parabolicity condition mathematical expectation
Unable to display preview. Download preview PDF.
- 1.M. I. Matiichuk, Parabolic Singular Boundary-Value Problems [in Ukrainian], Inst. Mathem. NAS of Ukraine, Kyiv (1999).Google Scholar
- 2.V. V. Gorodetsky and D. I. Spizhavka, “Multipoint problem for evolutionary equations with pseudo-Bessel operators,” Dopov. Nac. Akad. Nauk Ukr., No. 12, 7–12 (2009).Google Scholar
- 3.I. I. Gikhman, “Boundary-value problem for a stochastic equation of parabolic type,” Ukr. Math. J., Vol. 31, No. 5, 383–387 (1979).Google Scholar
- 4.I. I. Gikhman, “A mixed problem for a stochastic differential equation of parabolic type,” Ukr. Math. J., Vol. 32, No. 3, 243–246 (1980).Google Scholar
- 5.V. K. Yasinsky and N. P. Bodryk, “Investigating properties of strong solution to the Caushy problem for linear stochastic partial differential-difference equation with Markov parameters," Naukovyi Visnyk Chernivets’kogo Univ. im. Yu. Fed’kovicha, Ser. Matem., Vol. 1, No. 1–2, 158–167 (2011).Google Scholar
- 6.G. M. Perun, “Problem with pulse action for a linear stochastic parabolic equation of higher order," Ukr. Math. J., Vol. 60, No. 10, 1660–1665 (2008).Google Scholar
- 7.I. I. Gikhman and A. V. Skorokhod, An Introduction to the Theory of Random Processes [in Russian], Nauka, Moscow (1977).Google Scholar
- 8.S. D. Eidelman, Parabolic Systems [in Russian], Nauka, Moscow (1964).Google Scholar
- 9.M. L. Sverdan, E. F. Tsarkov, and V. K. Yasinsky, Theory of Random Processes [in Ukrainian], Zoloti Lytavry, Chernivtsi (2008).Google Scholar
- 10.V. K. Yasinsky, Mathematical Theory of Random Processes [in Ukrainian], Rodovid, Chernivtsi (2014).Google Scholar
- 12.A. Yu. Shevlyakov, “Ito’s formula for extended stochastic integral,” Probability Theory and Math. Statistics, Issue 22, 146–157 (1982).Google Scholar